Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 93, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 29, 2008, 7:51 PM CDT for Door County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2008, 7:51 PM CDT (00:51 UTC)
- Expired
- Jul 29, 2008, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
County Door County, WI
The radar
The Green Bay radar (KGRB), 90 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 300051
SVRGRB
WIC029-300130-
/O.NEW.KGRB.SV.W.0093.080730T0051Z-080730T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CDT TUE JUL 29 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DOOR COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 830 PM CDT
* AT 746 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING
WINDS. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF STURGEON BAY....
AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VALMY BY 755 PM...
WHITEFISH DUNES STATE PARK AND WHITEFISH BAY BY 800 PM...
JACKSONPORT BY 805 PM...
LAT...LON 4498 8716 4492 8715 4484 8723 4483 8743
4493 8742 4502 8737 4507 8730 4509 8731
4521 8714 4524 8712 4509 8701
TIME...MOT...LOC 0049Z 272DEG 19KT 4491 8729
$$
EB3 follow-up statements
000
WWUS53 KGRB 300104
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
804 PM CDT TUE JUL 29 2008
WIC029-300130-
/O.CON.KGRB.SV.W.0093.000000T0000Z-080730T0130Z/
DOOR-
803 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN DOOR COUNTY...
AT 759 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL...AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED 2 MILES NORTH OF CARLSVILLE...OR 10 MILES NORTH OF STURGEON
BAY...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITEFISH DUNES STATE PARK BY 810 PM...
JACKSONPORT BY 815 PM...
BAILEYS HARBOR BY 825 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
LAT...LON 4498 8716 4492 8715 4484 8723 4483 8743
4493 8742 4502 8737 4507 8730 4509 8731
4521 8714 4524 8712 4509 8701
TIME...MOT...LOC 0103Z 259DEG 20KT 4498 8728
$$
EB000
WWUS53 KGRB 300127
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT TUE JUL 29 2008
WIC029-300130-
/O.CON.KGRB.SV.W.0093.000000T0000Z-080730T0130Z/
DOOR-
824 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN DOOR COUNTY...
AT 820 PM...A SEVERE THUNDERSTORM WAS LOCATED ABOUT 5 MILES NORTH OF
STURGEON BAY MOVING EAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED
JUST NORTHEAST OF POTAWATOMI STATE PARK MOVING NORTHEAST AT 30 MPH.
THE STORMS WILL AFFECT VALMY AND CARLSVILLE BY 830 PM CDT...
HAIL UP TO AN INCH IN DIAMETER AND WINDS TO 60 MPH ARE POSSIBLE WITH
THESE STORMS.
LAT...LON 4498 8716 4492 8715 4484 8723 4483 8743
4493 8742 4502 8737 4507 8730 4509 8731
4521 8714 4524 8712 4509 8701
TIME...MOT...LOC 0124Z 267DEG 29KT 4498 8718
$$000
WWUS53 KGRB 300132
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT TUE JUL 29 2008
WIC029-300141-
/O.EXP.KGRB.SV.W.0093.000000T0000Z-080730T0130Z/
DOOR-
831 PM CDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY HAS
EXPIRED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED SOMEWHAT.
GUSTY WINDS TO 50 MPH...SMALL HAIL AND HEAVY RAIN ARE STILL LIKELY
WITH THESE THUNDERSTORMS AS THEY MOVE ACROSS NORTHERN DOOR COUNY NEAR
STURGEON BAY...VALMY AND CARLSVILLE THROUGH 9 PM CDT.
LAT...LON 4498 8716 4492 8715 4484 8723 4483 8743
4493 8742 4502 8737 4507 8730 4509 8731
4521 8714 4524 8712 4509 8701
TIME...MOT...LOC 0127Z 267DEG 29KT 4498 8715
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:03 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Jul 29, 2:03 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 203 PM CDT TUE JUL 29 2008 .SYNOPSIS...UPR RIDGE WHICH HAD BEEN ANCHORED OVER THE SWRN STATES WL BUILD NEWD INTO THE PLAINS THE NEXT SEVERAL DAYS. THIS WL LEAD TO RISING HEIGHTS ACRS THE FCST AREA...AND A STRENGTHENING OF THE WLY FLOW N OF THE RIDGE. SOME FLATTENING OF THE FLOW IS THEN LIKELY DURING THE LATTER PART OF THE FCST PERIOD. PATTERN WL BE TYPICAL OF MID-LATE SUMMER. EXPECT ABV NORMAL TEMPS... WITH SOME 90 DEG MAXES POSSIBLE. PCPN CHCS WL BE TIED TO THE MVMT OF CONVECTIVE SYSTEMS ARND THE PERIPHERY OF THE RIDGE. IT/S OBVIOUSLY IMPOSSIBLE TO PIN DOWN THE TRACK OF THOSE VERY FAR IN ADVANCE. BEST GUESS IS THAT AMNTS FOR THE NEXT WK WL END UP CLOSE TO NORMAL AT MOST LOCATIONS. && .SHORT TERM...TNGT/WED. MAIN CONCERN IS SVR RISK THE REST OF THIS AFTN AND EVENING. CONSIDERABLE CLOUDINESS HAS HELD BACK TEMPS...AND DESTABILIZATION TO SOME EXTENT. STG MOISTURE ADVECTION IN THE WAKE OF OLD FRONTAL BOUNDARY RETREATING NWD ACRS THE AREA HAS STILL ALLOWED AXIS OF MLCAPES OF 1.5-2K J/KG TO DEVELOP JUST W OF THE FCST AREA. THE INSTABILITY AXIS SHOULD SHIFT EWD DURING THE REST OF THE AFTN AND EVENING. GIVEN THE SHEAR...THAT SHOULD BE MORE THAN SUFFICIENT TO SUPPORT SOME SVR STORMS. WHAT MAY END UP BEING A LIMITING FACTOR IS THE GRADUAL SHIFT TO A MORE WLY WIND THAT IS OCCURRING TO THE WEST. THAT WL LIMIT LOW-LEVEL CONVERGENCE. WL MAKE ISSUANCE TIME DECISION ON WHETHER OR NOT TO HAVE EXPLICIT SVR IN THE ZONES/GRIDS. PCPN SHOULD BE PRETTY MUCH OVER ARND MIDNIGHT...SO KEPT 06Z-12Z PERIOD DRY. NOT MUCH IN THE WAY OF CLDS BEHIND THE FRONT...SO WAS VERY AGGRESSIVE IN CLEARING. COULD BE SOME FOG AS WINDS DECOUPLE AND SKIES CLR. WOULD BE MORE CONCERNED IF I WERE CONFIDENT WE WOULD GET WIDEPSREAD SIG RAINS THIS EVENING. LEFT OUT OF THE FCST FOR NOW. LOOKS LIKE A MOSTLY SUNNY AND VERY WARM DAY ON WED. DWPTS WL DROP OFF SOME...PROBABLY INTO THE UPR 50S OR LOWER 60S. STRONGLY PREFER WARMER MAV NUMBERS AS THE AREA ALWAYS WARMS WELL UNDER WLY FLOW. WOULD NOT BE SURPRISED TO SEE THE FIRST 90/S OF THE SEASON TOMORROW...BUT HELD MAX TEMPS JUST BLO THAT FOR NOW. DEEP MIXING INTO WNWLY 850 MB FLOW SHOULD KEEP LAKE BREEZE OFFSHORE...EXCEPT POSSIBLY OVER THE NRN TIP OF THE DOOR PENINSULA. .LONG TERM...THU THROUGH NEXT TUE... WEAK HIGH PRESSURE CENTERED OVER HUDSON BAY WILL NOSE INTO NORTHEAST WISCONSIN WED NIGHT AND SHIFT EAST ON THU. MODELS STILL DIFFER ON LOCATION AND TIMING OF RETURN FLOW AND SMALL PERTUBATIONS ALONG SFC BOUNDARY THAT SETTLES JUST SOUTH OF AREA EARLY IN PD. THIS BOUNDARY THEN HEADS BACK N FOR THE WEEKEND. FOR FRI INTO THE WEEKEND...29/12Z GFS MOS GUIDANCE CONTINUES TREND OF 90+ MAX TEMPS FOR PARTS OF FCST AREA. HAVE NUDGED UP TEMPERATURES A FEW DEGREES. WOULD BE FIRST 90 DEG TEMPS FOR SEVERAL LOCATIONS...UNLESS WE REACH 90 TOMORROW. CAVEAT IS WEAK BOUNDARY LURKING ACROSS THE AREA DURING PD...WITH THE POTENTIAL FOR CONVECTION THAT COULD KEEP TEMPS DOWN A FEW DEGREES FROM LATEST FCST. && .AVIATION...ADDED TEMPO GROUPS FOR TSRA TO ALL TAFS FOR THE AFTN/EVENING. RISK OF GETTING SOME TSRA IN THE FCST AREA IS FAIRLY HIGH...BUT COVERAGE COULD BE LIMITED SO THEY MAY NOT AFFECT THE TAF SITES. ALSO INCLUDED SOME MVFR FG FOR LATE TNGT. LOW VSBYS POSSIBLE...MAYBE AS LOW AS LIFR...IN ANY AREAS THAT GET SIG RAINFALL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/JKL
Hazardous weather outlook, Jul 29, 11:55 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1155 AM CDT TUE JUL 29 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1155 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY RISK IS OF STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE. THE GREATEST RISK OVER NORTH- CENTRAL WISCONSIN WILL OCCUR BETWEEN 200 PM AND 600 PM. THE GREATEST RISK OVER CENTRAL THROUGH NORTHEAST WISCONSIN WILL OCCUR BETWEEN 400 PM AND 900 PM. OVER EAST-CENTRAL WISCONSIN...THE GREATEST RISK WILL OCCUR BETWEEN 500 PM AND 1000 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COUPLE MORE ROUNDS OF THUNDERSTORMS ARE POSSIBLE LATE FRIDAY THROUGH THE UPCOMING WEEKEND. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE BETTER ABLE TO ESTIMATE THE SEVERE RISK THAT MAY BE POSED BY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-301100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1155 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS ARE LIKELY WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COUPLE MORE ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH THE UPCOMING WEEKEND. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE BETTER ABLE TO ESTIMATE THE SEVERE RISK THAT MAY BE POSED BY THESE STORMS. JS
In the hours before
Local storm report, Jul 29, 5:50 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL WABENO 45.43N 88.66W
07/29/2008 M1.50 INCH FOREST WI PUBLIC
&&
PLHSpecial weather statement, Jul 29, 6:19 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 619 PM CDT TUE JUL 29 2008 WIZ005-010>013-018>021-030-031-035>037-073-074-300130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...CRIVITZ 619 PM CDT TUE JUL 29 2008 ...SEVERE THUNDERSTORM WATCH 773 REMAINS IN EFFECT UNTIL 10 PM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. SCATTERED THUNDERSTORMS WERE MOVING ALONG AND AHEAD OF THE COLD FRONT LATE THIS AFTERNOON. A FEW OF THESE STORMS DID PRODUCE LARGE HAIL OR DAMAGING WINDS. AT 6 PM...THE COLD FRONT EXTENDED FROM NORTHWEST VILAS COUNTY TO NEAR EAU CLAIRE TO ROCHESTER MINNESOTA. ONCE THE COLD FRONT PASSES ACROSS THE AREA...THE RISK OF SEVERE THUNDERSTORMS WILL END. ECKBERG
Special weather statement, Jul 29, 6:30 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 630 PM CDT TUE JUL 29 2008 WIZ035-300000- WOOD- 630 PM CDT TUE JUL 29 2008 ...STRONG THUNDERSTORM MOVING ACROSS WOOD COUNTY... AT 626 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF PITTSVILLE...OR 19 MILES EAST OF NEILLSVILLE...MOVING SOUTHEAST AT 25 MPH. WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM. THE THUNDERSTORM WILL BE NEAR PITTSVILLE AROUND 650 PM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SKOWRONSKI
Special weather statement, Jul 29, 6:56 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 656 PM CDT TUE JUL 29 2008 WIZ035-036-300030- PORTAGE-WOOD- 656 PM CDT TUE JUL 29 2008 ...STRONG THUNDERSTORMS HEADED TOWARDS PITTSVILLE... AT 651 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WISCONSIN RAPIDS TO 7 MILES WEST OF PITTSVILLE...MOVING SOUTHEAST AT 15 MPH. FUNNEL CLOUDS HAVE BEEN SPOTTED WITH THESE STORMS. TORNADOES CAN OCCUR WITH LITTLE WARNING...SO TAKE COVER IMMEDIATELY IF YOU SEE A FUNNEL OR ROTATING CLOUDS. THE THUNDERSTORMS WILL BE NEAR... PITTSVILLE AROUND 705 PM... WISCONSIN RAPIDS AROUND 725 PM... 6 MILES NORTH OF BABCOCK AROUND 730 PM... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM TUESDAY EVENING FOR NORTHEASTERN WISCONSIN. RDM
Special weather statement, Jul 29, 7:44 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 744 PM CDT TUE JUL 29 2008 WIZ073-074-300115- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 744 PM CDT TUE JUL 29 2008 ...STRONG THUNDERSTORMS IN SOUTHERN MARINETTE AND SOUTHEAST OCONTO COUNTIES.. AT 742 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS NEAR OCONTO...OR 17 MILES SOUTHWEST OF MARINETTE...MOVING EAST AT 22 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...FREQUENT HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... OCONTO...PENSAUKEE...PESHTIGO...MARINETTE GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SOME PONDING OF WATER IS LIKELY IN LOW-LYING AREAS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, Jul 29, 7:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TORNADO 6 N PITTSVILLE 44.54N 90.13W
07/29/2008 WOOD WI LAW ENFORCEMENT
BRIEF TORNADO SEEN BY LAW ENFORCEMENT AND SPOTTER. LEAVES
WERE TORN OFF TOP OF TREES.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:25 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 29, 8:47 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 43 min |
| Jul 29, 8:55 PM CDT | Special Marine Warning | GRB | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.